Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A formula for an equivalent invariant measure


Author: Dorothy Maharam
Journal: Proc. Amer. Math. Soc. 93 (1985), 32-34
MSC: Primary 28D05
DOI: https://doi.org/10.1090/S0002-9939-1985-0766521-9
MathSciNet review: 766521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ T$ be a nonsingular $ 1 - 1$ measurable transformation of a finite measure space $ (X,B,m)$. A simple construction is given for a $ \sigma $-finite measure $ \mu $, equivalent to $ m$ and invariant under $ T$, when such a measure exists.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0766521-9
Keywords: Invariant measure
Article copyright: © Copyright 1985 American Mathematical Society